Cookies?
Library Header Image
LSE Research Online LSE Library Services

An analogue of Serre’s conjecture for a ring of distributions

Sasane, Amol (2020) An analogue of Serre’s conjecture for a ring of distributions. Topological Algebra and its Applications, 8 (1). 88 - 91. ISSN 2299-3231

[img] Text (Sasane_an-analogue-of-serres-conjecture--published) - Published Version
Available under License Creative Commons Attribution.

Download (341kB)

Identification Number: 10.1515/taa-2020-0100

Abstract

The set A := Cδ0 + D+′ , obtained by attaching the identity δ0 to the set D+′ of all distributions on R with support contained in (0,∞), forms an algebra with the operations of addition, convolution, multiplication by complex scalars. It is shown that A is a Hermite ring, that is, every finitely generated stably free A-module is free, or equivalently, every tall left-invertible matrix with entries from A can be completed to a square matrix with entries from A, which is invertible.

Item Type: Article
Official URL: https://www.degruyter.com/view/journals/taa/taa-ov...
Additional Information: © 2020 The Author
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 22 May 2020 13:27
Last Modified: 04 Sep 2020 09:21
URI: http://eprints.lse.ac.uk/id/eprint/104554

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics